Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Subsequences of the Haar basis consisting of full levels in $ H_p$ for $ 0 < p < \infty$

Author: K. Smela
Journal: Proc. Amer. Math. Soc. 135 (2007), 1709-1716
MSC (2000): Primary 43A17, 42C20
Published electronically: November 14, 2006
MathSciNet review: 2286080
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find a condition to be satisfied by strictly increasing sequences of natural numbers guaranteeing that corresponding subsequences of the Haar basis (consisting of full levels) are equivalent or span isomorphic spaces. This applies in particular to Hardy spaces for $ 0 < p < \infty$. We also construct a continuum of greedy nonequivalent bases in $ H_p$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 43A17, 42C20

Retrieve articles in all journals with MSC (2000): 43A17, 42C20

Additional Information

K. Smela
Affiliation: Department of Mathematics, Rzeszow University of Technology, 35-959 Rzeszow, ul. W. Pola 2, Poland

PII: S 0002-9939(06)08616-3
Received by editor(s): May 9, 2005
Received by editor(s) in revised form: December 21, 2005
Published electronically: November 14, 2006
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2006 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia